# SDR CALA2021040500420

- Difficulty date: April 5, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 75,020 hours, 15,814 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Tat Probe
- Condition: Faulted
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TAT PROBE MESSAGE ON LIFTOFF FOUND CB P63 GRID L 18 "L TAT" PROBE HEAT OPEN. CLOSED CB AND PERFORMED OPS CK REF AMM 34-12-02-404-008. CB REMAINED CLOSED THROUGH OUT TEST. AS PRECAUTION REPLACED K411 LEFT TAT PROBE CURRENT SENSING RELAY IN P33 PANEL. ALSO PERFORMED TAT OPERATION TEST IAW AMM 30-33-00. TAT OPERATIONAL TEST GOOD.
